# SDR DL72S962539

- Difficulty date: November 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTING INOP BETWEEN ROWS 27 AND 35.  FOUND WIRES SHORTED IN TRACK LIGHTING.  SPLICED WIRES AND REPLACED BATT PACK M9027, CKS OK.
